# SDR IXXA0500146O

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 87,197 hours, 36,180 cycles
- Engine: Cfmint CFM563C1
- Engine time: 36,062 hours, 15,184 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8013212
- Part serial: WYG34998
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 87,197 hours, 36,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB FROM KTOL TO KPHL NR 1 THROTTLE HAS TO BE RETARDED APPROX 4 KNOTS WIDTH TO MAINTAIN CLIMB THRUST, AT CRUISE POWER THROTTLE IS JUST ABOVE IDLE. CREW SHUT DOWN ENGINE PRIOR TO LANDING BECAUSE UNABLE TO RETARD POWER, POSITIVE OIL PRESSURE AND QUANTITY NOTED PRIOR TO SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED CIT SENSOR AND MEC.  PERFORMED FLIGHT IDLE, 75% AND MAXPOWER RUNS.  THE NR 1 ENGINE OPS CHECK WAS NORMAL.  THE ENGINE RUN WAS ACCOMPLISHED WITHIN 24 HOURS OF ENGINE SHUTDOWN.  OPS CHECKS WERE GOOD PER ALL APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
